# SDR AWXA200201098

- Difficulty date: November 5, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 42,482 hours, 19,466 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Part number: 3402202
- Condition: Loose
- Location: Seat Row 5 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-02 CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 5 L/H WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED A BAD SPLICE ON ESCAPE PATH LIGHT AT SEAT ROW 5 L/H PER ESPM 20-53-29, PG.4, FUNCTIONAL CHECK WAS GOOD IAW AWA T/C F1C33301.
